J. F. Geelen, A. M. Gerards, N. Robertson, and G. P. Whittle, On the excluded minors for the matroids of branch-width k, Journal of Combinatorial Theory, Series B, vol.88, issue.2, pp.261-265, 2003.
DOI : 10.1016/S0095-8956(02)00046-1

J. F. Geelen, A. M. Gerards, and G. Whittle, Branch-Width and Well-Quasi-Ordering in Matroids and Graphs, Journal of Combinatorial Theory, Series B, vol.84, issue.2, pp.270-290, 2002.
DOI : 10.1006/jctb.2001.2082

J. Geelen, B. Gerards, and G. Whittle, On Rota's conjecture and excluded minors containing large projective geometries, Journal of Combinatorial Theory, Series B, vol.96, issue.3, pp.405-425, 2006.
DOI : 10.1016/j.jctb.2005.09.005

URL : http://doi.org/10.1016/j.jctb.2005.09.005

R. Hall, J. Oxley, and C. Semple, The structure of 3-connected matroids of path width three, European Journal of Combinatorics, vol.28, issue.3, pp.964-989, 2007.
DOI : 10.1016/j.ejc.2005.10.005

R. Hall, J. Oxley, C. Semple, and G. Whittle, Fork-decompositions of matroids, Advances in Applied Mathematics, vol.32, issue.3, pp.523-575, 2004.
DOI : 10.1016/S0196-8858(03)00058-7

V. Illya, N. B. Hicks, and J. Mcmurray, The branchwidth of graphs and their cycle matroids, J. Combin. Theory Ser. B, vol.97, issue.5, pp.681-692, 2007.

P. Hlin?n´hlin?n´y, The Tutte Polynomial for Matroids of Bounded Branch-Width, Combinatorics, Probability and Computing, vol.15, issue.03, pp.397-409, 2006.
DOI : 10.1017/S0963548305007297

J. Jeong, . Joung-kwon, and . Oum, Excluded vertex-minors for graphs of linear rank-width at most k, 30th International Symposium on Theoretical Aspects of Computer Science (STACS 2013 of Leibniz International Proceedings in Informatics (LIPIcs) Schloss Dagstuhl?Leibniz-Zentrum fuer In- formatik, pp.221-232, 2013.

N. Kashyap, Matroid Pathwidth and Code Trellis Complexity, SIAM Journal on Discrete Mathematics, vol.22, issue.1, pp.256-272, 2008.
DOI : 10.1137/070691152

URL : http://arxiv.org/abs/0705.1384

D. Král and '. , Computing representations of matroids of bounded branch-width, STACS 2007, pp.224-235, 2007.

F. Mazoit and S. Thomassé, Branchwidth of graphic matroids, Surveys in combinatorics 2007, pp.275-286, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00012312

J. G. Oxley, Matroid theory, 1992.
DOI : 10.1093/acprof:oso/9780198566946.001.0001

T. D. Parsons, Pursuit-evasion in a graph, Proceedings Internat. Conf., Western Mich, pp.426-441, 1976.
DOI : 10.1007/BFb0070400

K. Skodinis, Construction of linear tree-layouts which are optimal with respect to vertex separation in linear time, Journal of Algorithms, vol.47, issue.1, pp.40-59, 2003.
DOI : 10.1016/S0196-6774(02)00225-0

A. Takahashi, S. Ueno, and Y. Kajitani, Minimal acyclic forbidden minors for the family of graphs with bounded path-width, Discrete Mathematics, vol.127, issue.1-3, pp.293-304, 1994.
DOI : 10.1016/0012-365X(94)90092-2

D. M. Thilikos, Algorithms and obstructions for linear-width and related search parameters, Discrete Applied Mathematics, vol.105, issue.1-3, pp.239-271, 2000.
DOI : 10.1016/S0166-218X(00)00175-X

URL : http://doi.org/10.1016/s0166-218x(00)00175-x

R. Thomas, Tree-decompositions of graphs. Lecture notes, School of Mathematics, Georgia Institute of Technology, 1996.

W. T. Tutte, Connectivity in matroids, Journal canadien de math??matiques, vol.18, issue.0, pp.1301-1324, 1966.
DOI : 10.4153/CJM-1966-129-2